Class Schedule

17 Sun 18 Mon 19 Tue 20 Wed 21 Thu 22 Fri 23 Sat
All-day
12:00 am
1:00 am
2:00 am
3:00 am
4:00 am
5:00 am
6:00 am
7:00 am
8:00 am
9:00 am
10:00 am
11:00 am
12:00 pm
1:00 pm
2:00 pm
3:00 pm
4:00 pm
5:00 pm
6:00 pm
7:00 pm
8:00 pm
9:00 pm
10:00 pm
11:00 pm
Now: Nov 17 08:32 pm
10:00 am 10-11PM “Yoga Break Down” w/ Karleen
10-11PM “Yoga Break Down” w/ Karleen
Nov 17 @ 10:00 am – 11:00 am
10-11PM "Yoga Break Down" w/ Karleen
Moksha and Massive Monkees Studio:The Beacon have teamed up to bring the neighborhood regular and accessible yoga classes. We invite you to join us for Yoga Break Down, a 60-min class of either Hatha – slower paced, focusing on breath in individual poses, good for beginners or Vinyasa – flow, a quicker … Continue reading
5:30 pm 5:30-6:30PM LEVEL ONE | Kids Break Academy | Intro to Foundation
5:30-6:30PM LEVEL ONE | Kids Break Academy | Intro to Foundation
Nov 18 @ 5:30 pm – 6:30 pm
LEVEL ONE is for first time students with no formal break dancing experience.  This class is offered to kids ages 6-12 years old.  This series will introduce students to basic, beginner level, foundational moves of Breaking created by the pioneers of the dance style in the 1970s. It is important for B-boys and … Continue reading
6:30 pm 6:30-7:30PM LEVEL TWO | Kids Break Academy | Beginner Breaking
6:30-7:30PM LEVEL TWO | Kids Break Academy | Beginner Breaking
Nov 18 @ 6:30 pm – 7:30 pm
LEVEL Two is offered to kids ages 6-12 years old.  This series will continue teaching basic, beginner level, foundational moves of Breaking created by the pioneers of the dance style in the 1970s. It is important for B-boys and B-girls to learn the foundation to preserve the true B-Boy / … Continue reading
7:30 pm 7:30-8:30PM Hip Hop/Jazz Choreo
7:30-8:30PM Hip Hop/Jazz Choreo
Nov 18 @ 7:30 pm – 8:30 pm
Hip Hop/Jazz Choreo w/ Justice and Robin is a technique and choreography class that infuses elements of hip hop, lyrical and jazz into choreographed performance-level routines.  Students will learn the fundamentals of each style, focusing on coordination, syncopation, isolations, and exploring choreography that combines street dance with funk, jazz and … Continue reading
8:30 pm 8:30-9:30PM Tutting w/ Gi
8:30-9:30PM Tutting w/ Gi
Nov 18 @ 8:30 pm – 9:30 pm
8:30-9:30PM Tutting w/ Gi
Tutting is a dance based on Egyptian hieroglyphics.  In this class we will be going over isolations, fixed point, and tutting mixed with other popping styles simulatenously.
11:00 am 11-12PM “Yoga Break Down” w/ Karleen
11-12PM “Yoga Break Down” w/ Karleen
Nov 19 @ 11:00 am – 12:00 pm
11-12PM “Yoga Break Down” w/ Karleen
Moksha and Massive Monkees Studio:The Beacon have teamed up to bring the neighborhood regular and accessible yoga classes. We invite you to join us for Yoga Break Down, a 60-min class of either Hatha – slower paced, focusing on breath in individual poses, good for beginners or Vinyasa – flow, a quicker … Continue reading
6:30 pm 6:30-7:30PM Waacking w/ Tracey (Beginner Adults)
6:30-7:30PM Waacking w/ Tracey (Beginner Adults)
Nov 19 @ 6:30 pm – 7:30 pm
What is Waacking?   Waacking is a club-style dance style originating from LA’s underground disco scene in the 70s by the gay Black and Latinx community. The movement consists of moving ones arms to the beat to highlight sounds that the audience normally would not hear. With arm movement being … Continue reading
7:30 pm 7:30-8:30PM Popping w/ Groove Clan (Intermediate)
7:30-8:30PM Popping w/ Groove Clan (Intermediate)
Nov 19 @ 7:30 pm – 8:30 pm
7:30-8:30PM Popping w/ Groove Clan (Intermediate)
Clan’s intermediate Popping class will focus on the Electric Boogaloo (Boog style) style of Popping and Boogaloo. We will introduce drills that cover rhythm, grooves, and moves that will help build confidence and dance vocabulary. The goal is to make connections and build on other foundations that we have covered … Continue reading
8:30 pm 8:30-9:30PM LOCKING (Teens/Adults)
8:30-9:30PM LOCKING (Teens/Adults)
Nov 19 @ 8:30 pm – 9:30 pm
8:30-9:30PM LOCKING (Teens/Adults)
Locking w/ Lockstatic; originally called Campbellocking, is a soul dance from the 1970’s. Created by Don “Campbellock” Campbell in the clubs of Los Angeles, it involves using strong quick arm movements (points, and wrist rolls) and dynamic pauses (the lock). Locking also utilizes social dances from the era such as … Continue reading
8:00 am 8-9AM “Yoga Break Down” w/ Karleen
8-9AM “Yoga Break Down” w/ Karleen
Nov 20 @ 8:00 am – 9:00 am
8-9AM "Yoga Break Down”  w/ Karleen
Moksha and Massive Monkees Studio:The Beacon have teamed up to bring the neighborhood regular and accessible yoga classes. We invite you to join us for Yoga Break Down, a 60-min class of either Hatha – slower paced, focusing on breath in individual poses, good for beginners or Vinyasa – flow, a quicker … Continue reading
10:00 am 10AM-12PM MM PlaySpace | Ages 2-5
10AM-12PM MM PlaySpace | Ages 2-5
Nov 20 @ 10:00 am – 12:00 pm
10AM-12PM MM PlaySpace | Ages 2-5
Music & Movement PlaySpace @ The Beacon DJ | Dance Party | Crafts | Toys | Story Time | and MORE! Massive Monkees Facilitators: Anna Banana Freeze (MiniBREAKS) & Brysen (The Beacon) $15/Session ***New Student Registration fee of $20 required for all students new to The Beacon (1 per family)
6:00 pm 6-7PM LEVEL THREE | KIDS BREAK ACADEMY | INTERMEDIATE
6-7PM LEVEL THREE | KIDS BREAK ACADEMY | INTERMEDIATE
Nov 20 @ 6:00 pm – 7:00 pm
Introduction to intermediate level Breaking moves, combinations and battle LEVEL THREE students are first required to advance through LEVEL TWO with recommendation from the instructor.  New students with previous dance experience can receive permission from the Studio Director to begin at LEVEL THREE.  This series will introduce students to new intermediate level foundation … Continue reading
7:00 pm 7-8PM LEVEL FOUR | KIDS BREAK ACADEMY | ADVANCED
7-8PM LEVEL FOUR | KIDS BREAK ACADEMY | ADVANCED
Nov 20 @ 7:00 pm – 8:00 pm
Exploring concepts and ideas to start creating your own moves & style  LEVEL FOUR students are first required to advance through LEVEL THREE with recommendation from instructor.  Breaking is a very spontaneous and improvisational dance but learning the foundation of the dance is necessary to preserve the true Bboy/Bgirl style … Continue reading
11:00 am 11-12PM “Yoga Break Down” w/ Karleen
11-12PM “Yoga Break Down” w/ Karleen
Nov 21 @ 11:00 am – 12:00 pm
11-12PM "Yoga Break Down"  w/ Karleen
Moksha and Massive Monkees Studio:The Beacon have teamed up to bring the neighborhood regular and accessible yoga classes. We invite you to join us for Yoga Break Down, a 60-min class of either Hatha – slower paced, focusing on breath in individual poses, good for beginners or Vinyasa – flow, a quicker … Continue reading
6:00 pm 6-7PM House w/ Orb (Teens/Adults)
6-7PM House w/ Orb (Teens/Adults)
Nov 21 @ 6:00 pm – 7:00 pm
6-7PM House w/ Orb (Teens/Adults)
7:00 pm 7-8PM Intermediate House w/ Rob (Teens/Adults)
8:00 pm 8-9:30 House Open Session
8-9:30 House Open Session
Nov 21 @ 8:00 pm – 9:30 pm
Open Session with Live DJ (Electric Soulsystem)
8:00 am 8-9PM “Yoga Break Down” w/ Karleen
8-9PM “Yoga Break Down” w/ Karleen
Nov 22 @ 8:00 am – 9:00 am
8-9PM "Yoga Break Down" w/ Karleen
Moksha and Massive Monkees Studio:The Beacon have teamed up to bring the neighborhood regular and accessible yoga classes. We invite you to join us for Yoga Break Down, a 60-min class of either Hatha – slower paced, focusing on breath in individual poses, good for beginners or Vinyasa – flow, a quicker … Continue reading
6:00 pm Open Practice Session
Open Practice Session
Nov 22 @ 6:00 pm – 9:00 pm
Share the studio space with other dancers to practice moves and movement.  Open practice provides an open space and music with no instructor. Open Session Rates: Drop-In: $5  
10:45 am 10:45-11:45AM Toddler Breaking (Ages 3-5)
10:45-11:45AM Toddler Breaking (Ages 3-5)
Nov 23 @ 10:45 am – 11:45 am
10:45-11:45AM Toddler Breaking (Ages 3-5)
Little dancers love to hit the floor! Kids will warm up by practicing coordination and rhythm dancing along with easy steps to fun songs. Then they will be guided through an energetic exploration breakdancing movements including simple toprock, footwork, spins and freezes. Dancing games are always a big hit at … Continue reading
12:00 pm 12-1PM Beginner Breaking and Foundation (Ages 13+)
1:15 pm 1:15-2:15PM Kids Breakin (Beginner | Ages 6-11)
1:15-2:15PM Kids Breakin (Beginner | Ages 6-11)
Nov 23 @ 1:15 pm – 2:15 pm
Kids Breakin is for kids ages 6-11 and will introduce kids to basic Breakin movements. The benefits of taking this class are increased motor skills, flexibility, balance, rhythm, memory and strength while having fun, playing games and making new friends!

Comments are closed.